# SDR SWIA201332895

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 44,438 hours, 36,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT THAT PASSENGER DOOR WILL NOT OPEN.  (FLT 5456)  CLEAN AND LUBRICATED PASSENGER DOOR HANDLE.  OPERATED DOOR SEVERAL TIMES.  OPS CHECK GOOD.
